Weighted spaces of a type of Riesz potentials
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 77-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_6_a17,
author = {V. A. Nogin},
title = {Weighted spaces of a~type of {Riesz} potentials},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {77--80},
year = {1982},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_6_a17/}
}
V. A. Nogin. Weighted spaces of a type of Riesz potentials. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1982), pp. 77-80. http://geodesic.mathdoc.fr/item/IVM_1982_6_a17/